RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 2, Pages 37–58 (Mi msb108)  

This article is cited in 2 scientific papers (total in 2 papers)

On spaces of polynomial knots

V. A. Vassiliev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The homology groups of the spaces of non-singular polynomial (of degree $\leqslant 4$) embeddings $\mathbb R^1\to \mathbb R^n$ are calculated. General algebraic techniques of such calculations or spaces of polynomial knots of arbitrary degree are described.

DOI: https://doi.org/10.4213/sm108

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:2, 193–213

Bibliographic databases:

Document Type: Article
UDC: 515.1
MSC: 57M25
Received: 27.07.1995

Citation: V. A. Vassiliev, “On spaces of polynomial knots”, Mat. Sb., 187:2 (1996), 37–58; Sb. Math., 187:2 (1996), 193–213

Citation in format AMSBIB
\Bibitem{Vas96}
\by V.~A.~Vassiliev
\paper On spaces of polynomial knots
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 2
\pages 37--58
\mathnet{http://mi.mathnet.ru/msb108}
\crossref{https://doi.org/10.4213/sm108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392841}
\zmath{https://zbmath.org/?q=an:0871.57011}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 2
\pages 193--213
\crossref{https://doi.org/10.1070/SM1996v187n02ABEH000108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UW03900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030306752}


Linking options:
  • http://mi.mathnet.ru/eng/msb108
  • https://doi.org/10.4213/sm108
  • http://mi.mathnet.ru/eng/msb/v187/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mishra R., Raundal H., “Spaces of Polynomial Knots in Low Degree”, J. Knot Theory Ramifications, 24:14 (2015), 1550073  crossref  mathscinet  zmath  isi
    2. Raundal H., Mishra R., “Some spaces of polynomial knots”, Topology Appl., 218 (2017), 66–92  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:262
    Full text:86
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019